| Catalog Number |
47177E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd gravity set had flow issues the following information was received by the initial reporter with the following verbatim: reported issue: customer reported- ivs would not flow beyond 1 drip every 6 seconds.Large veins in the a c and 20g catheters were used.On one client the iv catheter was change d from a cathena to an insyte and the flow rate was unchanged.Primary tubing was changed and the flow rate increased to normal.Some of the ports when trying to push mnts through will not let you even after unattaching and reattaching the syringe.It is not every set of tubing nor is it every port.
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 47177e and lot# 24039416 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information provided.